# SDR HNAA2014011500008

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 63,061 hours, 70,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT IS INOP AT ROW 1DF SIDEWALL.  R & R BULB FOR SIDEWALL EMERGENCY LIGHT AT ROW 1DF.  OPS CHECKED GOOD.
